# SDR CA040310005

- Difficulty date: January 8, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 7,148 hours
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Worn
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CAMSHAFT LOBES AND LIFTERS WEARING PREMATURALLY.
